Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bo Stenström
Title: Rings of quotients
Additional book information: Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen, Band 217, Springer-Verlag, New York, Heidelberg, Berlin, 1975, viii + 309 pp., $39.60.

References [Enhancements On Off] (What's this?)

  • 1. K. Asano, Über die Quotientenbildung von Schiefringen, J. Math. Soc. Japan 1 (1949), 73-78. MR 11, 154. MR 31468
  • 2. A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Soc. (3) 8 (1958), 589-608. MR 21 # 1988. MR 103206
  • 3. A. W. Goldie, Semi-prime rings with maximum conditions, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 22 #2627. MR 111766
  • 4. N. Jacobson, The theory of rings, Math. Surveys, vol. 2, Amer. Math. Soc. Providence, R.I., 1943. MR 5, 31. MR 8601
  • 5. A. V. Jategaonkar, Relative Krull dimension and prime ideals in right Noetherian rings9 Comm. Algebra 2 (1974), 429-468. MR 50 #9962. MR 357494
  • 6. R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895. MR 13, 618. MR 45695
  • 7. W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. MR 39 #257. MR 238897
  • 8. Oystein Ore, Linear equations in non-commutative fields, Ann. of Math. (2) 32 (1931), no. 3, 463–477. MR 1503010, https://doi.org/10.2307/1968245
  • 9. Y. Utumi, On quotient rings, Osaka Math. J. 8 (1956), 1-18. MR 18, 7. MR 78966
  • 10. A. I. Uzkov, On the rings of quotients of commutative rings, Mat. Sb. NS 22 (64) (1948), 439-441; English transl., Amer. Math. Soc. Transl. (1) 1 (1962), 470-473. MR 10, 97. MR 26041

Review Information:

Reviewer: Lance W. Small
Journal: Bull. Amer. Math. Soc. 83 (1977), 693-695
DOI: https://doi.org/10.1090/S0002-9904-1977-14347-4
American Mathematical Society